Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 65, NWS Blacksburg, VA

August 24, 2020Alleghany County, Wilkes County, North Carolina

NWS Blacksburg, VA issued this flash flood warning at Aug 24, 2020, 7:10 PM EDT for Alleghany County, Wilkes County, North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2020, 7:10 PM EDT (23:10 UTC)
Expired
Aug 24, 2020, 9:15 PM EDT
In force
2 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Alleghany County, NC, Wilkes County, NC

The radar

The Roanoke radar (KFCX), 100 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 85 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

791 
WGUS51 KRNK 242310
FFWRNK
NCC005-193-250115-
/O.NEW.KRNK.FF.W.0065.200824T2310Z-200825T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
710 PM EDT Mon Aug 24 2020

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Southeastern Alleghany NC County in northwestern North Carolina...
  Northeastern Wilkes County in northwestern North Carolina...

* Until 915 PM EDT.

* At 710 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Traphill, Abshers, Stone Mountain State Park, Doughton Park, 
  Roaring Gap and Halls Mills.

This includes the following streams and drainages...
  Cane Creek, Cove Creek, Church Branch, Elkin Creek, East Prong 
  Roaring River, Big Sandy Creek, Basin Creek, Brush Creek and Big 
  Bugaboo Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3641 8123 3641 8118 3644 8097 3642 8095
      3640 8097 3638 8094 3632 8096 3630 8122

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

WP
2 follow-up statements
392 
WGUS71 KRNK 250023
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
823 PM EDT Mon Aug 24 2020

NCC005-250033-
/O.CAN.KRNK.FF.W.0065.000000T0000Z-200825T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany NC NC-
823 PM EDT Mon Aug 24 2020

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN ALLEGHANY NC 
COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3637 8120 3640 8117 3637 8105 3637 8101
      3637 8099 3637 8098 3638 8098 3638 8097
      3638 8094 3632 8096 3634 8119

$$

NCC193-250115-
/O.CON.KRNK.FF.W.0065.000000T0000Z-200825T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilkes NC-
823 PM EDT Mon Aug 24 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT THIS 
EVENING FOR NORTHEASTERN WILKES COUNTY...

At 823 PM EDT, Radar estimated that up to 3 inches of rain fell 
across northwest Wilkes County since 6pm. Runoff from this rain will 
create flash flooding.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Traphill, Abshers and Doughton Park.

This includes the following streams and drainages...
  Little Sandy Creek, Middle Prong Roaring River, Harris Creek, 
  Gambill Creek, Elkin Creek, Grassy Fork, East Prong Roaring River, 
  Big Sandy Creek, Basin Creek, Cove Creek and Big Bugaboo Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3637 8120 3640 8117 3637 8105 3637 8101
      3637 8099 3637 8098 3638 8098 3638 8097
      3638 8094 3632 8096 3634 8119

FLASH FLOOD...RADAR INDICATED

$$

WP
910 
WGUS71 KRNK 250110
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
910 PM EDT Mon Aug 24 2020

NCC193-250120-
/O.EXP.KRNK.FF.W.0065.000000T0000Z-200825T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilkes NC-
910 PM EDT Mon Aug 24 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM EDT THIS EVENING FOR 
NORTHEASTERN WILKES COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3637 8120 3640 8117 3637 8105 3637 8101
      3637 8099 3637 8098 3638 8098 3638 8097
      3638 8094 3632 8096 3634 8119

$$

WP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 2:21 PM EDT, 4 hours 49 minutes earlier.

Area forecast discussion, Aug 24, 2:21 PM EDT, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
221 PM EDT Mon Aug 24 2020

.SYNOPSIS...
A cold front crosses the northeast United States tonight and
Tuesday while high pressure remains over the Tennessee Valley
and southern Appalachians. Tropical Storm Marco will track into
Texas by Wednesday, then Tropical Storm Laura moves in the lower
Mississippi Valley on Thursday.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 200 PM EDT Monday...

Starting out with southwest upper flow today and as a trough comes
through the northern stream flow becomes northwest for late tonight
and Tuesday. Short wave crossing into northern Kentucky will result
in isolated to scattered showers and thunderstorms over the
mountains this evening and into the overnight.

12Z Models suggests two clusters of showers and thunderstorms moving
southeast from the Ohio Valley then across West Virginia and
Virginia on Tuesday, one in the morning and the next late in the
afternoon. The track of this afternoon precipitation is farther
north on the latest GFS compared to the NAMNest which would
keep a bulk of the storms north of Hot Springs and Buckingham.

Bufkit forecast soundings again support fog and stratus overnight.
Expect mid and high clouds may limit extent of fog across northern
North Carolina and extreme southern Virginia but low clouds will
still fill in overnight. 850 MB temperatures will be slightly warmer
on Tuesday so will keep maximum temperatures up a category or two in
the lower 80s to lower 90s.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 215 PM EDT Monday...

For Tuesday evening, looking at the potential for a broken line of
shower/thunderstorms to enter the Interstate 64 corridor shortly
after sunset, ahead of a weak cold front dropping south across
southern New England. Does not appear there will be enough push for
this front to back-door its way across the Piedmont however, with
the boundary stalling just to our north and east overnight before it
is drawn back toward the Great Lakes on Wednesday. With the loss of
daytime heating, expect most of the convection to fizzle by midnight.

Expect generally widely scattered and disorganized shower/
thunderstorm activity on Wednesday as the central Appalachians
remain under the influence of diffuse high pressure.

Moisture related to the remnants of Marco will enter the central
Appalachians on Thursday, making for increased coverage of afternoon
convection. Believe coverage will remain hit-and-miss, but with
precipitable water values approaching 2 inches during the
afternoon/evening, heavy downpours will be likely, possibly
resulting in localized flooding.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 215 PM EDT Sunday...

Deep moisture will remain in place on Friday, supporting another
round of afternoon showers and thunderstorms, more so across the
mountains, some of which will produce locally heavy downpours.

By Friday night into early Saturday, moisture related to the
remnants of Laura will be drawn across the central Appalachians,
resulting in another round of widespread rainfall. Still some
disagreement among the different weather models as to the timing of
the heaviest rain, with the European model being the fastest,
bringing the system across during the predawn hours of Saturday. The
GFS remains slower, bringing the brunt of rain across more towards
late Saturday morning. Regardless, the models seem in agreement that
this will be a fast-moving system, with drying conditions taking
place by late afternoon as a trailing cold front sweeps across the
region.

Cooler and drier weather can be expected for Sunday thanks to
Canadian high pressure building southward from the Great Lakes
region.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 155 PM EDT Monday...

Scattered thunderstorms will continue this afternoon and
evening, with the best coverage in the mountains through
00Z/8PM. By 03Z/11PM a majority of the storms will weaken and
dissipate.

Stratus will develop overnight across southern Virginia and
northern North Carolina. Fog will also form but the extent will
be more dependent on the mid and high clouds across the
Tennessee Valley and Carolinas. Expect patchy LIFR fog is likely
late tonight, after 08Z, where there is less cloud cover. For
now have included dense fog at KBCB and KLWB.

Similar to past few days fog and stratus will dissipate between
12-14Z/8-10AM. A short wave reaching the area early in the
morning will generate showers and isolated thunderstorms, mainly
north of KBLF in the morning. Scattered showers and
thunderstorms are expected again in the afternoon with the
associated MVFR ceilings and visibility.

Average confidence in thunderstorms location and timing,
visibility and ceiling.
Above average confidence in wind.

Extended Aviation Discussion...

At this time Tropical Storms Laura and Marco appear to be
tracking around a the upper high over the Southeast U.S. and will
track toward LA and/or TX and initially should not be a concern
for our region through Thursday. Will have to watch rain
potential and more widespread IFR by Friday. Dry weather and VFR
conditions are expected behind the remnants of the tropical
systems.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...NF
LONG TERM...NF
AVIATION...AMS
Hazardous weather outlook, Aug 24, 3:53 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
353 PM EDT Mon Aug 24 2020

NCZ001>006-018>020-VAZ009-012-015-016-032-043-252000-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Smyth-Wythe-Grayson-Carroll-Patrick-Henry-
353 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia and southwest
Virginia.

.DAY ONE...This afternoon and tonight.

Isolated to scattered showers and storms will continue through the
evening hours. Locally heavy rain will be possible with some of these
storms, and if multiple storms cross the same location in a short
period of time, the potential for localized flooding will increase.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-010-011-013-014-017>019-022-023-033-034-044-045-058-059-
WVZ042>044-507-508-252000-
Tazewell-Bland-Giles-Pulaski-Montgomery-Floyd-Craig-Alleghany VA-
Roanoke-Botetourt-Franklin-Bedford-Pittsylvania-Campbell-Halifax-
Charlotte-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
353 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Isolated to scattered showers and storms will continue through the
evening hours. Locally heavy rain will be possible with some of these
storms, and if multiple storms cross the same location in a short
period of time, the potential for localized flooding will increase.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated thunderstorms are expected both Tuesday and Wednesday late
afternoon and early evening. Strong, perhaps damaging, winds may
accompany a few of these storms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ020-024-035-046-047-252000-
Bath-Rockbridge-Amherst-Appomattox-Buckingham-
353 PM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for central Virginia and west
central Virginia.

.DAY ONE...This afternoon and tonight.

Isolated to scattered showers and storms will continue through the
evening hours. Locally heavy rain will be possible with some of these
storms, and if multiple storms cross the same location in a short
period of time, the potential for localized flooding will increase.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered thunderstorms are expected both Tuesday and Wednesday late
afternoon and early evening. Strong, perhaps damaging, winds may
accompany a few of these storms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 24, 5:36 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
536 PM EDT Mon Aug 24 2020

NCZ018-019-242200-
Wilkes-Watauga-
536 PM EDT Mon Aug 24 2020

...AREA OF THUNDERSTORMS WITH HEAVY DOWNPOURS WILL AFFECT
SOUTHWESTERN WILKES AND SOUTHEASTERN WATAUGA COUNTIES...

At 535 PM EDT, radar indicated an area of thunderstorms from near
Foscoe to near Maple Springs. The storms are moving northeast at 10
mph.

Winds in excess of 30 mph are possible with these storms, as well as
torrential downpours.

Locations impacted include...
Boone...
Blowing Rock...
Foscoe...
Deep Gap...
Blowing Rock In Caldwell County...
Darby...
and Millers Creek.

Torrential rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.

LAT...LON 3607 8141 3608 8143 3607 8144 3609 8146
      3609 8147 3610 8148 3610 8151 3612 8155
      3612 8177 3620 8177 3627 8113 3606 8134
      3606 8140
TIME...MOT...LOC 2135Z 204DEG 2KT 3612 8175 3613 8139

WP
Special weather statement, Aug 24, 6:01 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
601 PM EDT Mon Aug 24 2020

VAZ033-043-242230-
Henry-Franklin-
601 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN HENRY AND SOUTHEASTERN FRANKLIN COUNTIES...

At 601 PM EDT, a strong thunderstorm was located over Sydnorsville,
moving east at 15 mph.

Winds in excess of 40 mph, torrential downpours and pea size hail
are possible with this storm.

Locations impacted include...
Sydnorsville...
Penhook...
Snow Creek...
Oak Level...
Mountain Valley...
Figsboro...
and Sontag.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3682 7999 3690 7999 3696 7963 3681 7965
      3673 7967
TIME...MOT...LOC 2201Z 275DEG 8KT 3684 7984

WP
Special weather statement, Aug 24, 6:06 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
606 PM EDT Mon Aug 24 2020

NCZ003-004-VAZ016-032-043-242230-
Stokes-Surry-Henry-Patrick-Carroll-
606 PM EDT Mon Aug 24 2020

...AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
SURRY...NORTHWESTERN STOKES...SOUTHEASTERN CARROLL... WEST CENTRAL
HENRY AND PATRICK COUNTIES...

At 605 PM EDT, radar indicated thunderstorms with heavy downpours
from Lambsburg to near Critz. Movement was northeast at 15 mph.

Winds in excess of 30 mph are possible with these storms. Rain will
be heavy at times and could produced localized flooding in poor
drainage areas.

Locations impacted include...
Mount Airy...
Flat Rock...
Stuart...
Ararat...
Cana...
Fancy Gap...
and Laurel Fork.

If outdoors, consider seeking shelter inside a building.

Do not drive your vehicle through flooded roadways.

LAT...LON 3656 8088 3656 8084 3658 8085 3673 8059
      3673 8048 3671 8046 3673 8046 3673 7999
      3660 8010 3648 8049
TIME...MOT...LOC 2205Z 244DEG 13KT 3657 8078 3667 8015

WP
Special weather statement, Aug 24, 6:29 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
629 PM EDT Mon Aug 24 2020

VAZ033-043-044-242300-
Henry-Franklin-Pittsylvania-
629 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT
WEST CENTRAL PITTSYLVANIA...NORTHEASTERN HENRY AND SOUTHEASTERN
FRANKLIN COUNTIES...

At 628 PM EDT, a strong thunderstorm was located over Snow Creek, or
near Sydnorsville, moving east at 15 mph.

Winds in excess of 40 mph, torrential rain and pea size hail are
possible with this storm.

Locations impacted include...
Callands...
Sydnorsville...
Penhook...
Snow Creek...
Sago...
Mountain Valley...
and Ajax.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3681 7992 3686 7995 3699 7954 3673 7948
TIME...MOT...LOC 2228Z 260DEG 13KT 3683 7976

WP
Special weather statement, Aug 24, 6:58 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
658 PM EDT Mon Aug 24 2020

VAZ043-044-242330-
Henry-Pittsylvania-
658 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN PITTSYLVANIA AND NORTHEASTERN HENRY COUNTIES...

At 658 PM EDT, a strong thunderstorm was located over Swansonville,
or near Callands, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Chatham...
Blairs...
Callands...
Swansonville...
Dry Fork...
Mountain Valley...
and Keeling.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3676 7972 3683 7969 3683 7967 3684 7966
      3685 7924 3662 7927
TIME...MOT...LOC 2258Z 275DEG 21KT 3675 7960

WP
Special weather statement, Aug 24, 7:02 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
702 PM EDT Mon Aug 24 2020

VAZ034-035-045-046-242330-
Amherst-Campbell-Bedford-Appomattox-
702 PM EDT Mon Aug 24 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT
NORTHWESTERN APPOMATTOX...NORTH CENTRAL CAMPBELL...SOUTHERN
AMHERST...AND NORTHEASTERN BEDFORD COUNTIES AND THE CITY OF
LYNCHBURG...

At 702 PM EDT, strong thunderstorms were clustered over Boonsboro, or
near Lynchburg, moving east at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lynchburg...
Forest...
Rustburg...
Coleman Falls...
Madison Heights...
Boonsboro...
and Stonewall.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3742 7950 3755 7929 3749 7893 3723 7905
TIME...MOT...LOC 2302Z 290DEG 14KT 3744 7925

WP

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 6:04 AM EDTDense Fog AdvisoryRNKAlleghany, Ashe, Surry, Watauga, Wilkes, Yadkin3 hr
Aug 24, 5:36 PM EDTSpecial Weather StatementRNKCaldwell24 min
Aug 24, 6:15 PM EDTAreal Flood AdvisoryRNKWatauga, Wilkes2 hr
Aug 24, 6:25 PM EDTAreal Flood AdvisoryRNKSurry16 min
Aug 24, 6:41 PM EDTFlash Flood WarningRNKSurry116 min
Aug 24, 6:48 PM EDTAreal Flood AdvisoryRNKAlleghany, Wilkes22 min
Aug 24, 7:28 PM EDTSpecial Weather StatementRNKStokes47 min

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.